# SDR ASOA2013022803085

- Difficulty date: February 12, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,992 hours, 30,125 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ON RBL 9.00 FROM FS 364.00 TO FRAME STATION 409+128 HAS NUMEROUS SPOTS OF MINOR CORROSION.   REMOVED RBL 9.00 FS 364.00-399.50 CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.  INSTALLED NEW SEAT TRACK PN 601R31032-15 IAW AMM 53-01-11-400-802.  REMOVED RBL 9.00, FS 399.50-409+128 CORRODED SEAT TRACK IAW AMM 53-01-11-000-802.   LOCATED FASTENER HOLE IN NEW SEAT TRACK, AND INSTALLED IAW AMM 53-01-11-400-802 AND SRM 51-40-11.
